The bootstrap of the mean with arbitrary bootstrap sample size
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 4, p. 457-481
@article{AIHPB_1989__25_4_457_0,
     author = {Arcones, Miguel A. and Gin\'e, Evarist},
     title = {The bootstrap of the mean with arbitrary bootstrap sample size},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {4},
     year = {1989},
     pages = {457-481},
     zbl = {0712.62015},
     mrnumber = {1045246},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_4_457_0}
}
Arcones, Miguel A.; Giné, Evarist. The bootstrap of the mean with arbitrary bootstrap sample size. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 4, pp. 457-481. http://www.numdam.org/item/AIHPB_1989__25_4_457_0/

[1] A. De Acosta and E. Giné, Convergence of Moments and Related Functionals in the Central Limit Theorem in Banach Spaces, Zeits. Wahrs. Verw. Geb., Vol. 48, 1979, pp. 213-231. | MR 534846 | Zbl 0388.60008

[2] A. Araujo and E. Giné, The Central Limit Theorem for Real and Banach Valued Random Variables, Wiley, New York, 1980. | MR 576407 | Zbl 0457.60001

[3] K.B. Athreya, Bootstrap for the Mean in the Infinite Variance Case, Technical report 86-22, Dept. of Statistics, Iowa State University, 1984.

[4] K.B. Athreya, Bootstrap for the Mean in the Infinite Variance Case, II, Technical Report 86-21, Dept. of Statistics, Iowa State University, 1985.

[5] D.J. Bickel and D.A. Freedman, Some Asymptotic Theory for the Bootstrap, Ann. Statist., Vol. 9, 1981, pp. 1196-1217. | MR 630103 | Zbl 0449.62034

[6] S. Csörgö and D. Mason, Bootstrapping Empirical Functions, Ann. Statist., Vol. 17, n° 4, 1989. | MR 1026292 | Zbl 0701.62057

[7] B. Efron, Bootstrap Methods: Another Look at the Jacknife, Ann. Statist., Vol. 7, 1979, pp. 1-26. | MR 515681 | Zbl 0406.62024

[8] W. Feller, An Introduction to Probability Theory and its Applications, II, Wiley, New York, 1971. | MR 270403 | Zbl 0219.60003

[9] E. Giné, Sums of Independent Random Variables and Sum of Their Squares, Publicacions Seccio Mat. U.A.B., Vol. 22, 1976, pp. 127-132. | MR 768397

[10] E. Giné and J. Zinn, Some Limit Theorems for Empirical Processes, Ann. Probability, Vol. 12, 1984, pp. 929-989. | MR 757767 | Zbl 0553.60037

[11] E. Giné and J. Zinn, Bootstrapping General Empirical Measures, Ann. Probability, 1989 (to appear). | MR 1055437 | Zbl 0706.62017

[12] E. Giné and J. Zinn, Necessary Conditions for the Boostrap of the Mean, Ann. Statist., Vol. 17, 1989, pp. 684-691. | MR 994259 | Zbl 0672.62026

[13] J. Hoffmann-Jorgensen, Sums of Independent Banach Space Valued Random Variables, Studia Math., Vol. 52, 1974, pp. 159-186. | MR 356155 | Zbl 0265.60005

[14] M. Loève, Probability Theory, 3rd Edition, VanNostrand-Reinhold, Princeton, New Jersey, 1963. | Zbl 0108.14202

[15] W. Stout, Almost Sure Convergence, Academic Press, New York, 1974. | MR 455094 | Zbl 0321.60022